Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 17, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 7, 2010, 8:31 PM EDT for Lorain County, Ohio. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2010, 8:31 PM EDT (00:31 UTC)
- Expired
- May 7, 2010, 9:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 26 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 8:32 PM EDT | HAIL 0.75 | Avon Lake, OH | |
| May 7, 8:35 PM EDT | HAIL 1 | Avon Lake, OH | |
| May 7, 8:46 PM EDT | HAIL 1.25 | Avon Lake, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:30 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 679 m²/s²
- 0-3 km storm-relative helicity
- 741 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
555
WUUS51 KCLE 080031
SVRCLE
OHC093-080100-
/O.NEW.KCLE.SV.W.0017.100508T0031Z-100508T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT FRI MAY 7 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LORAIN COUNTY IN NORTH CENTRAL OHIO
* UNTIL 900 PM EDT
* AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF VERMILION...OR 13 MILES WEST OF LORAIN...AND WAS
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
AMHERST...
LORAIN...
ELYRIA...
AVON LAKE...
NORTH RIDGEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4151 8196 4136 8197 4134 8234 4143 8235
4144 8233 4144 8226 4146 8224 4146 8220
4149 8219 4149 8215 4152 8203
TIME...MOT...LOC 0030Z 262DEG 49KT 4147 8235
$$
KING2 follow-up statements
289
WWUS51 KCLE 080045
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EDT FRI MAY 7 2010
OHC093-080100-
/O.CON.KCLE.SV.W.0017.000000T0000Z-100508T0100Z/
LORAIN OH-
845 PM EDT FRI MAY 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN LORAIN COUNTY...
AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LORAIN...MOVING EAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN OHIO.
&&
LAT...LON 4151 8196 4136 8197 4134 8234 4143 8235
4144 8233 4144 8226 4146 8224 4146 8220
4149 8219 4149 8215 4152 8203
TIME...MOT...LOC 0046Z 262DEG 49KT 4149 8206
$$
FITZ289
WWUS51 KCLE 080101
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
901 PM EDT FRI MAY 7 2010
OHC093-080111-
/O.EXP.KCLE.SV.W.0017.000000T0000Z-100508T0100Z/
LORAIN OH-
901 PM EDT FRI MAY 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LORAIN COUNTY EXPIRES
AT 900 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN OHIO.
LAT...LON 4151 8196 4136 8197 4134 8234 4143 8235
4144 8233 4144 8226 4146 8224 4146 8220
4149 8219 4149 8215 4152 8203
TIME...MOT...LOC 0045Z 262DEG 49KT 4148 8208
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:36 PM EDT, 55 minutes earlier.
Area forecast discussion, May 7, 7:36 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
736 PM EDT FRI MAY 7 2010
.SYNOPSIS...
A WARM FRONT OVER OHIO WILL LIFT NORTH OF THE AREA THIS
EVENING...FOLLOWED QUICKLY BY A STRONG COLD FRONT. THE FRONT WILL
MOVE EAST OF THE AREA LATE TONIGHT AS LOW PRESSURE TRACKS
NORTHEAST FROM THE LOWER GREAT LAKES TO NEW ENGLAND. HIGH PRESSURE
WILL BUILD IN FOR SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
TORNADO WATCH HAS BEEN EXPANDED FURTHER EAST. UPDATED ZONES TO
INCLUDE THOSE COUNTIES.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
WILL NEED TO KEEP SHORT. MUCH COLD AIR WILL FILL IN BEHIND THE
LOW AND COLD FRONT. EXPECT STRONG WINDS TO OCCUR IN THE COLD
ADVECTION SATURDAY UNDER A STRONG LOW LEVEL JET AROUND THE LOW.
EXPECT WITH THE COLD AIR MOVING ACROSS THE LAKE WE WILL LIKELY
HAVE LAKE EFFECT RAIN SHOWERS ACROSS THE EAST HALF OF THE AREA.
ALSO WITH THE AIRMASS STILL GENERALLY UNSTABLE IN THE LOWER LEVELS
HAVE INCLUDED A CHANCE OF SHOWERS ELSEWHERE AS WELL. WILL DRY OUT
THE WEST SATURDAY NIGHT BUT COULD STILL SEE SHOWERS SE OF THE LAKE
IN THE MORE MOIST AIR. FOR SUNDAY WILL KEEP A SLIGHT CHANCE IN THE
NORTHEAST BUT DRY FOR THE MOST PART AS MUCH DRIER AIR BUILDS IN.
FROST POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE OVER THE AREA FOR THE BEGINNING OF NEXT WEEK ALLOWING
FOR SEASONABLE TEMPERATURES AND DRY CONDITIONS. GFS AND ECMWF
SHOWING LOW PRESSURE OVER THE PLAINS MOVING EAST TOWARDS THE GREAT
LAKES ON TUESDAY...WHILE LARGE AREA OF HIGH PRESSURE HOLDS ON ALONG
THE EAST COAST. SLOWLY INTRODUCED CHANCE POPS ASSOCIATED WITH LOW
PRESSURE THROUGH TUESDAY...THEN LOW PRESSURE PUSHES WELL EAST OF THE
AREA ON WEDNESDAY WITH COLD FRONT MOVING OVER THE OHIO VALLEY AND
BECOMING STATIONARY. BOTH MODELS TRYING TO KEEP BOUNDARY OVER THE
OHIO VALLEY DURING THE SECOND HALF OF THE WEEK. MENTION SOME SLIGHT
CHANCE POPS IN GRIDS DURING THE SECOND HALF OF THE WEEK WITH CHANCE
OVER SOUTHERN AREAS NEAREST TO THE BOUNDARY. ANOTHER LOW PRESSURE
PULLS OUT OF THE PLAINS STATES TOWARDS THE END OF THE WEEK WHICH MAY
BRING THE BOUNDARY BACK NORTH NEAR OR OVER THE AREA KEEPING
CONDITIONS UNSETTLED. BEGAN THE PERIOD WITH TEMPERATURES CLOSE TO
SEASONAL NORMALS AND GUIDANCE VALUES...BUT THEN OVERALL TRENDED A
BIT WARMER THAN GUIDANCE TOWARDS THE END OF NEXT WEEK ESPECIALLY ON
OVERNIGHT LOWS WITH LACK OF RADIATING CONDITIONS AND HIGHER
DEWPOINTS ACROSS THE AREA.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE EXTREME NORTHWEST OHIO WITH COLD FRONT TRAINLING TO
THE SOUTHWEST. LOW AND COLD FRONT SHOULD MOVE EAST OF THE AREA BY
06-08Z. STRONG THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF FRONT
THIS EVENING. LARGE HAIL AND STRONG GUSTY WINDS EXCESS OF 40KT
COULD ACCOMPANY THESE STORMS AS THEY MOVE THROUGH. PRECIP/TSMTM
WILL LIKELY CONTINUE FOR ABOUT 4 HOURS AFTER THE FRONT MOVES
THROUGH. THERE COULD BE A BRIEF PERIOD THEN OF VFR WEATHER...BUT
THEN EXPECT MVFR CIGS TO RETURN AND LINGER THEN UNTIL 18Z-21Z
SATURDAY WITH SCATTERED SHOWERS. LOW WILL BE DEEPENING AS IT MOVES
EAST. WINDS WILL LIKELY GUST TO 25 TO 30KT LATER TONIGHT THEN TO
AROUND 35KT DURING THE DAY SATURDAY.
.OUTLOOK...NON-VFR CONDITIONS FOR EASTERN SITES POSSIBLE INTO
SATURDAY NIGHT. NON VFR POSSIBLE TUESDAY.
&&
.MARINE...
MODELS HAVE AGAIN SHIFTED THE TRACK OF THE LOW FURTHER NORTH WHICH
LEADS TO MORE OF A VEERING WIND SCENARIO THROUGH TONIGHT. THE STRONG
COLD FRONT AND PRESSURE GRADIENT WILL INCREASE WINDS TO GALES
QUICKLY FROM WEST TO EAST LATE TONIGHT WITH GALES PERSISTING UNTIL
DIMINISHING BEGINS SATURDAY EVENING. SOME SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS ARE LIKELY TO AFFECT PARTS OF THE LAKE UNTIL
THE COLD FRONT PASSES.
DIMINISHING FLOW WILL CONTINUE SAT NIGHT AND SUN AS HIGH PRESSURE
MOVES OVER THE LAKE BY SUNDAY EVENING. THE HIGH WILL SHIFT EAST ON
TUESDAY THEN ANOTHER LOW IS EXPECTED TO MOVE NE INTO LAKE MICHIGAN
BY TUESDAY EVENING INCREASING AN ESE FLOW TUE ON LAKE ERIE. THE
MODELS DIFFER FOR WEDNESDAY BUT THE CONSENSUS IS FOR THE LOW TO MOVE
NE OF THE LAKES AND PULL A COLD FRONT SE ACROSS LAKE ERIE SO
EXPECTING TO SEE FLOW VEER TO S THEN WEST TO NW.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
OHZ010>014-089.
WIND ADVISORY FROM 4 AM TO 6 PM EDT SATURDAY FOR OHZ003-
006>009-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
PAZ001>003.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY FOR
LEZ061-142>149-162>169.
&&
SYNOPSIS...TK
NEAR TERM...LOMBARDY
SHORT TERM...TK
LONG TERM...ABE
AVIATION...RANDEL
MARINE...ADAMSHazardous weather outlook, May 7, 7:33 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 733 PM EDT FRI MAY 7 2010 OHZ010>013-082345- LORAIN-CUYAHOGA-LAKE-GEAUGA- 733 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND SATURDAY AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>009-017>022-027>032-036>038-047-082345- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- 733 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ014-089-PAZ001>003-082345- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 733 PM EDT FRI MAY 7 2010 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND SATURDAY AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ023-033-082345- TRUMBULL-MAHONING- 733 PM EDT FRI MAY 7 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>147-162>167-082345- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 733 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-148-149-168-169-082345- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 733 PM EDT FRI MAY 7 2010 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 7, 7:17 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
717 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL WATERVILLE 41.50N 83.73W
05/07/2010 M1.75 INCH LUCAS OH TRAINED SPOTTER
1.5 INCH RAIN PER HOUR
&&
LOMBARDYLocal storm report, May 7, 7:51 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG 6 S PERRYSBURG 41.47N 83.62W
05/07/2010 WOOD OH TRAINED SPOTTER
BARN DESTROYED
0730 PM TSTM WND DMG ROSSFORD 41.60N 83.56W
05/07/2010 WOOD OH AMATEUR RADIO
DOWNED TREES
0734 PM TSTM WND DMG GRAND RAPIDS 41.41N 83.87W
05/07/2010 WOOD OH AMATEUR RADIO
LIVE TREE DOWN
0734 PM TSTM WND DMG WATERVILLE 41.50N 83.73W
05/07/2010 LUCAS OH AMATEUR RADIO
BUILDING DEBRIS BLOWN INTO THE ROAD
&&
LOMBARDYLocal storm report, May 7, 8:01 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
801 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL FREMONT 41.35N 83.11W
05/07/2010 M1.75 INCH SANDUSKY OH TRAINED SPOTTER
&&
LOMBARDYLocal storm report, May 7, 8:08 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
808 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL GIBSONBURG 41.39N 83.32W
05/07/2010 M1.50 INCH SANDUSKY OH TRAINED SPOTTER
0748 PM TSTM WND DMG MILLBURY 41.56N 83.43W
05/07/2010 WOOD OH TRAINED SPOTTER
TREE DOWN ON A HOUSE
0749 PM TSTM WND DMG TOLEDO 41.66N 83.58W
05/07/2010 LUCAS OH TRAINED SPOTTER
TREE DOWN ON A HOUSE
0750 PM TSTM WND DMG PERRYSBURG 41.55N 83.62W
05/07/2010 WOOD OH TRAINED SPOTTER
POWER POLES DOWN 1 MILE SOUTH OF US20 AND THOMPSON ROAD
0741 PM HAIL 1 SE WOODVILLE 41.44N 83.35W
05/07/2010 E1.00 INCH SANDUSKY OH AMATEUR RADIO
&&
LOMBARDYLocal storm report, May 7, 8:18 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
818 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 6 S BOWLING GREEN 41.29N 83.65W
05/07/2010 M1.00 INCH WOOD OH AMATEUR RADIO
TELEPHONE POLES SNAPPED
0725 PM TSTM WND DMG 6 S PERRYSBURG 41.47N 83.62W
05/07/2010 WOOD OH TRAINED SPOTTER
MULTIPLE BARNS DESTROYED IN DOWLING TOWNSHIP. MULTIPLE
HOMES DAMAGED. LARGE TREES DOWN.
0753 PM HAIL FREMONT 41.35N 83.11W
05/07/2010 E1.75 INCH SANDUSKY OH TRAINED SPOTTER
&&
LOMBARDYLocal storm report, May 7, 8:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
821 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL GIBSONBURG 41.39N 83.32W
05/07/2010 M0.75 INCH SANDUSKY OH AMATEUR RADIO
0815 PM HAIL SANDUSKY 41.46N 82.71W
05/07/2010 M1.00 INCH ERIE OH AMATEUR RADIO
ESTIMATED 50 TO 60 MPH WINDS.
&&
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:11 PM EDT | Tornado Warning | CLE | Erie, Ottawa | 34 min |
| May 7, 8:47 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 43 min |
| May 7, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 48 min |
| May 7, 9:06 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 39 min |
| May 7, 9:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 45 min |
| May 7, 9:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 55 min |
| May 7, 9:35 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 55 min |
| May 7, 9:38 PM EDT | Special Marine Warning | CLE | 112 min | |
| May 7, 9:40 PM EDT | Tornado Warning | CLE | Ashtabula, Geauga | 30 min |
| May 7, 9:51 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 39 min |
| May 7, 10:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 44 min |
| May 7, 10:02 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 28 min |
| May 7, 10:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 78 min |
| May 7, 10:16 PM EDT | Tornado Warning | CLE | Trumbull | 29 min |
| May 7, 10:22 PM EDT | Tornado Warning | CLE | Ashland, Medina, Richland, Wayne | 37 min |
| May 7, 10:38 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 52 min |
| May 7, 10:50 PM EDT | Low Water Advisory | CLE | 21 hr | |
| May 7, 11:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 22 min |
| May 7, 11:09 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 41 min |
| May 8, 12:09 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 25 min |
| May 8, 3:55 PM EDT | Freeze Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.